# SDR 2007UALA00785

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 31,925 hours, 11,420 cycles
- Engine: Iae V2527A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH FREQ LATERAL VIBRATION FROM TAIL OF ACFT DURING CLIMBOUT.  VIBRATION DECREASES WITH DECREASE IN AIR SPEED.  [SUP 06-01-07]  REPLACED YELLOW HYDRAULIC SYSTEM RT ELEVATOR SERVO VALVE AFTER FINDING OSCILLATIONS TO BE OUT OF LIMITS.
